# SDR ASAA2014091609140

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 17,515 hours, 5,254 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 17,510 hours, 5,252 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, WINDOW HEAT LT SIDE OVERHEAT LIGHT TURNED ON FOR 5 MIN THEN BACK OFF. NORMAL UNTIL LANDING THEN OVERHEAT LIGHT AGAIN.  ACFT GROUNDED.  FOUND COIN LAYING ACROSS LT SIDE WINDOW TERMINAL.  SWAPPED SENSOR WIRES NO HELP. WHC SHOWS A SENSOR FAULT REF WDM 30-41-12. VERIFIED NEW WINDOW RESISTANCE AT 59.8 OHMS (H16) AND TB5016 AT TERMINAL NR 1.  AFTER 5 MINS, OVERHEAT LIGHT ON.  REPLACED WINDOW HEAT CONTROL UNIT IAW AMM TASK 30-41-11-000-801 & 30-41-11-400-801. OP CHECKED NORMAL WITH NEW WINDOW INSTALLED.  REPLACED LT SLIDING WINDOW IAW AMM 56-12-11/ 401.
